Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Stability of Steady States in Perfect Foresight Models

John P. Laitner
Econometrica
Vol. 49, No. 2 (Mar., 1981), pp. 319-333
Published by: The Econometric Society
DOI: 10.2307/1913313
Stable URL: http://www.jstor.org/stable/1913313
Page Count: 15
  • Read Online (Free)
  • Download ($10.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Stability of Steady States in Perfect Foresight Models
Preview not available

Abstract

This paper analyzes nonlinear growth models in which agents' expectations have a role in determining present behavior. Assuming agents have perfect foresight, we develop sufficiency conditions for the local stability of a given steady state. We then briefly discuss several examples in which stability prevails.

Page Thumbnails

  • Thumbnail: Page 
319
    319
  • Thumbnail: Page 
320
    320
  • Thumbnail: Page 
321
    321
  • Thumbnail: Page 
322
    322
  • Thumbnail: Page 
323
    323
  • Thumbnail: Page 
324
    324
  • Thumbnail: Page 
325
    325
  • Thumbnail: Page 
326
    326
  • Thumbnail: Page 
327
    327
  • Thumbnail: Page 
328
    328
  • Thumbnail: Page 
329
    329
  • Thumbnail: Page 
330
    330
  • Thumbnail: Page 
331
    331
  • Thumbnail: Page 
332
    332
  • Thumbnail: Page 
333
    333